# SDR DALA2015080504849

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1474 LONGERON 18L.  CRACKED FRAME WAS REPAIRED IAW SRM 51-30-2, 53-01, FIG 2, SHEET 4 AND 51-01 PAR 21(A), 53-01, FIG 2, SHEET 4, 51-10-3 PAR 14 AND 21 AND 51-30-5.
